Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Serre sequences and Chern classes


Authors: J. Fogarty and D. S. Rim
Journal: Bull. Amer. Math. Soc. 74 (1968), 919-921
MathSciNet review: 0232777
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-12084-1
PII: S 0002-9904(1968)12084-1